CureZone   Log On   Join
Re: Effexor side effects
 
CLOE1 Views: 1,982
Published: 17 years ago
 
This is a reply to # 21,634

Re: Effexor side effects


oh my god, get off the effexor. i took it for 3 days in 1997, it caused me to have a breakdown, which put me in the hospital for a few days. i was very suicidal. that stuff is very dangerous. it took me 2 years to get over that. i totally flipped out. any time you take meds and it makes you that sick, get off it. i am bipolar, and have taken many meds for it. lithium, and depakote also made me very sick, and i ended up in the hospital. i have been taking prozac for 6 years now, it seems to work ok, but i still have a lot of anxiety. i would talk to the doc. right away, and try something different, maybe zoloft, that is pretty mild. all meds have thier side effects. i have to eat before taking prozac, or i would just throw it up. another one i had a bad time with was, ambien. i tried that for a few months, i would get up in the night, and actually cook a meal, eat, and go back to bed. i would not know untill the next morning, where the dishes where all stacked neatly in the sink. that was very dangerous. i would get up and watch tv,do crossword puzzles, cross stitch, didnt even know. my husband would tell me the next morning. be very careful with the meds, the doctors dont know much about them. god bless you, if i can help, please e-mail me. cloe
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

1.219 sec, (1)